# SDR ABXA9701399

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9910078213
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT COCKPIT FLOOR PANEL CRACKED.  REPAIRED COCKPIT FLOOR PANEL IAW DC-9 SRM 53-01.
